Open Access
2011 ON SUPERELLIPTIC CURVES OF LEVEL n AND THEIR QUOTIENTS, I.
Lubjana Beshaj, Valmira Hoxha, Tony Shaska
Author Affiliations +
Albanian J. Math. 5(3): 115-137 (2011). DOI: 10.51286/albjm/1317914835

Abstract

We study families of superelliptic curves with fixed automorphism groups. Such families are parametrized with invariants expressed in terms of the coefficients of the curves. Algebraic relations among such invariants determine the lattice of inclusions among the loci of superelliptic curves and their field of moduli. We give a Maple package of how to compute the normal form of an superelliptic curve and its invariants. A complete list of all superelliptic curves of genus g10 defined over any field of characteristic 2 is given in a subsequent paper [3].

Citation

Download Citation

Lubjana Beshaj. Valmira Hoxha. Tony Shaska. "ON SUPERELLIPTIC CURVES OF LEVEL n AND THEIR QUOTIENTS, I.." Albanian J. Math. 5 (3) 115 - 137, 2011. https://doi.org/10.51286/albjm/1317914835

Information

Published: 2011
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1317914835

Subjects:
Primary: 14H32 , 14H37 , 14K25

Keywords: algebraic curves , automorphism groups , cyclic quotients

Rights: Copyright © 2011 Research Institute of Science and Technology (RISAT)

Vol.5 • No. 3 • 2011
Back to Top